Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Simulation
Volume 2, Issue 3, Pages 199-204
http://dx.doi.org/10.1155/S1048953389000158

On a multi-channel queue with state dependent input flow and interruptions

Department of Applied Mathematics, Florida Institute of Technology, Melbourne 32901, FL, USA

Received 1 May 1989; Revised 1 September 1989

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jewgeni Dshalalow, “On a multi-channel queue with state dependent input flow and interruptions,” Journal of Applied Mathematics and Simulation, vol. 2, no. 3, pp. 199-204, 1989. https://doi.org/10.1155/S1048953389000158.